# SDR V0XD20160302043

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: S614432
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT CLEATS HAVE CORROSION AT FRAME 1000, FROM STRINGER 25L - 25R.  REMOVED EIGHT CLEATS, REPLACED ONE WITH NEW.  CLEANED SEVEN CLEATS & RESTORED FINISH.  REINSTALLED IAW SRM 51-25-06, 51-25-16, 51-42-06 & 51-42-21.
